# SDR DALA2016120209490

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 69,703 hours, 8,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS INOPERATIVE. FOUND LIGHT ASSY UNPLUGGED,  PLUGGED IN LIGHT AND OPS CHECKED GOOD IAW AMM 33-51-12.
